Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Burning urination and pus discharge from penis after unprotected sex. Symptoms of STD?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Excellent
Answered by

General Surgeon
Practicing since : 2009
Answered : 7068 Questions
Question
I recently had a encounter about a week ago, with a female, A few Days later I have Puss leaking from my penis, and it leaks onto my testicles, causing a redness and irritation in that area, There is a burning when I urinate, I saw My Urologist, and He sent out a culture test, But wont Have results right away. Is there any Std's that you can Think That this May be, ? I am taking Doxycycline 2 x a day in the meantime
But was hopeing to get some general ideas of what i might be dealing with
Posted Wed, 6 Mar 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Ivan R. Rommstein 20 minutes later
Hi XXXXXXX.

Yes, it definitely sounds like STD. In most cases it is caused by Chlamydia and Gonorrhea. More often with Chlamydia. Other microbs are extremely rare. Fungal infection has other clinical presentation.
No matter which one of these 2 are found it is good that you started with antibiotic therapy because Doxycycline is effective for both bacterias. Usually after 2 weeks of treatment you should be cured. It can recur but then the whole procedure is repeated. If you have fever associated with lumbal pain the ultrasound should be done to exclude some serious infection.
But even more important thing is to treat your partner,on the same way. STDs are much more XXXXXXX for women than for men.Have that on mind.
I ll be boring but condoms protect from such infections very well and try to use them:)
Wish you good health.
Hope I have answered your query. If you have any further questions I will be happy to help
Above answer was peer-reviewed by
 
Follow-up: Burning urination and pus discharge from penis after unprotected sex. Symptoms of STD? 17 hours later
Is is a possible that it could be something called Trichomoniasis ? I read the symptoms are similar, I have metronidazole on hand, Would It be ok to take 2 grams as a one dose treatment along with the Doxycycline
just incase of that possible infection ?

 
 
Answered by Dr. Ivan R. Rommstein 15 minutes later
Yes. This is a parasite which can cause such infection but less usual then those 2. Also in most cases for men this infection is asymptomatic. It shouldn't actually cause pus formation. So I don't recommend to take empirical antibiotic for it.

Better wait for culture test. Nothing serious will happen till that.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor